# SDR 2010F00109

- Difficulty date: November 19, 2009
- Submitted: May 17, 2010
- Operation: General aviation
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 111 hours, 53 cycles
- Engine: Pwc PW308A
- Engine time: 111 hours, 53 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 303243800
- Part serial: MX721179
- Condition: Making Metal
- Location: Hyd System
- Part time: 111 hours, 53 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DPI FOUND EXTENDED DURING INITIAL 100 HOUR INSPECTION.  REMOVED FILTER AND FOUND METAL IN FILTER AND FILTER HOUSING.  REPLACE RT HYDRAULIC ENGINE DRIVEN PUMP.
